# SDR 9JLA2012040604504

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,681 hours, 4,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE CABIN DOOR ANNUNCIATOR WOULD NOT EXTINGUISH. TROUBLESHOOTING FOUND THAT THE CABIN VENT DOOR SOLENOID WAS DEFECTIVE.   THIS HAS BEEN OUR THIRD DEFECTIVE SOLENOID IN THE LAST 12 MONTHS.
